• question-icon

    What does my hysteroscopy test report indicate?

default
Posted on Fri, 11 Aug 2017 in Pregnancy
Question: I had a hysteroscopy to have a polyp removed on XXXXXXX 16. I had light spotting for about a week after the surgery. Then on July 4th my period came and it lasted 7 days with 4+ days of very heavy flow with some clots. Now today July 21, I started bleeding red again. It feels like a heavy period again and I am baffled that it is coming after just two weeks since the last one. Is this normal after the surgery? It just feels very abnormal to me.
doctor
Answered by Dr. Rakhi Tayal 19 minutes later
Brief Answer:
Can be due to hormonal disturbance.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
After a polyp removal light spotting for a week and a more than normal bleeding during the next periods is normal. Having period again after 2 weeks is not likely to be related to the surgery. This can be due to a mild hormonal imbalance. Bleeding from the site of polyp removal is not likely after more than 2 weeks. To find out the exact cause you should go for blood profile, ultrasonography, thyroid profile, endometrial biopsy, hormonal profile etc.
You can try the following till you get your test reports done.
1) Take iron supplement.
2) Use Trapic-MF, ibuprofen and oral contraceptive pills to stop bleeding. You will need a written prescription from a doctor for these medicines.
3) You can go for minera IUD once your cause is found out.
4) Eat healthy and leafy vegetables and fruits.     
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Rakhi Tayal 2 hours later
So is the hormonal imbalance unrelated to the surgery? The timing of it is all so coincidental. Prior to surgery I did not have any issues with cycles or hormones.

I will go to my Dr and look into the tests suggested.
doctor
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Not related to the surgery.

Detailed Answer:
Hello.
Thanks for writing again.

The hormonal imbalance is not related to the surgery. Stress, anxiety, changes in diet also can cause such a hormonal disturbance.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ibuprofen

doctor1 MD

My five year old son has been complaining about a headache off and on now for 3 days & has had a fever on and off as well. I wasn t sure if it were...

doctor1 MD

MY daughter, 22 years old, had a soft marble size place come up on her arm below her elbow causing pain from fingers to shoulder. scan done and was...

doctor1 MD

my wife has sciatic pain from two bulged discs and has had exrays and mri. We went to letterman spinal center. The doctor there said no operation...

doctor1 MD

I got hit with an elbow in my right temple (in the middle of it, relaxed face), saw stars , pretty big pain, no other side effects. I applied an...

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2